me and april 16. 2013

current drug regimen:

150 mg lamictal

300 mg wellbutrin

25-50 mg hydroxyzine

 

have increased my lamictal from 75 mg to 150 in two weeks. started the 150 mg last night and it absolutely knocked me out. i did sleep but it was a disturbing sleep and when i woke up i could barely move. after two hours i was able to get up and start moving around, but i was sluggish and nauseated and disoriented. i managed to stay at work for an hour before i had to leave. driving home i started to feel faint. i made it to my house and managed to get to the couch, where i laid for six and a half hours. i was so sleepy but unable to fall asleep. i napped for about twenty minutes but remember hearing the television while i slept. i hope these side effects go away soon. i noticed last week when i went up to 100 mg that i was beginning to notice the lamictal rash again, but i ignored it and it went away. i’m going to try my hardest to keep going with this no matter what. my doctor told me that if the rash came back and didn’t go away that i needed to stop the lamictal right away. he said if i started getting blisters on my tongue that i needed to get to an emergency room right away.

i am really hoping the tongue blisters thing doesn’t happen. mostly because it just sounds disgusting as fuck.

Advertisements

~ by alltheavenueslookugly on 2013/04/16.

4 Responses to “me and april 16. 2013”

  1. I am on 2 ml Abilify and 50 ml of Pristiq this has been the best cocktail yet for me with the least side effects. Have you tried these drugs?

    • i have tried abilify, but it left me with a horrible restlessness to the point where i couldn’t sit for more than a few minutes but also grew tired of standing after a few minutes. it was horrible. glad it’s working good for you though! 🙂

  2. I take 400mg Lamictal daily, 200mg PM and 200mg AM. I’ve been on it it seems forever and has worked best for mood-stabalizing with the depressions. I do remember inching up 25mg at a time, and getting used to it and the side effects wearing off. I have no side effects now. Just me, but hopefully your side effects wear off as well.

    • wow. that is a lot. i do know that i am on a lower dose, but it seems to be doing something positive, so hopefully i can tolerate a much higher dose. aside from that first night, it’s been okay. the groggy wasn’t nearly as bad today.
      here’s hoping. 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: